Journal of Family Medicine and Primary Care

CASE REPORT
Year
: 2014  |  Volume : 3  |  Issue : 1  |  Page : 72--73

Unfamiliar manifestations of anti-tubercular therapy


Ramesh Aggarwal1, Shridhar Dwivedi2, Meenakshi Aggarwal3 
1 Assistant Professor, Department of Medicine, Lady Hardinge Medical College and Associated Smt. S.K. Hospital, New Delhi, India
2 Dean, Professor, Department of Medicine/Preventive Cardiology, Hamdard Institute of Medical Sciences and Research and HAH Centenary Hospital, Jamia Hamdard (Hamdard University), New Delhi, India
3 Assistant Professor, Department of Microbiology, Lady Hardinge Medical College and Associated Smt. S.K. Hospital, New Delhi, India

Correspondence Address:
Ramesh Aggarwal
Department of Medicine, Lady Hardinge Medical College and Associated Smt. S.K. Hospital, New Delhi - 110 001
India

Cutaneous drug reactions are frequent in hospitalized patients and vary from simple manifestations like rash and erythema to severe life threatening conditions like angio-oedema, erythroderma, Stevens-Johnson syndrome and toxic epidermal necrolysis. However drug eruptions with antitubercular drugs are largely unknown except few case reports. We highlight here one similar case which presented with pleomorphic cutaneous manifestations after taking anti tubercular therapy and closely mimicked vasculitis. But when the offending drugs were stopped the lesions disappeared and the patient improved.


How to cite this article:
Aggarwal R, Dwivedi S, Aggarwal M. Unfamiliar manifestations of anti-tubercular therapy.J Family Med Prim Care 2014;3:72-73


How to cite this URL:
Aggarwal R, Dwivedi S, Aggarwal M. Unfamiliar manifestations of anti-tubercular therapy. J Family Med Prim Care [serial online] 2014 [cited 2021 Apr 12 ];3:72-73
Available from: https://www.jfmpc.com/article.asp?issn=2249-4863;year=2014;volume=3;issue=1;spage=72;epage=73;aulast=Aggarwal;type=0